Hydrochlorothiazide side effects medication

Common Questions and Answers about Hydrochlorothiazide side effects medication

diovan

Avatar m tn It's amazing- other than some occasional flare-ups, I haven't had a stone in several years. I am concerned about the long and short term side effects of the hydrochlorothiazide. Outside of having to be conscientious about hydrating and really watching sun exposure, it doesn't bother me to take it daily. However, a nurse recently told me that there is research that shows a link between the hydro. and diabetes, and this causes me great concern since diabetes runs on both sides of my family.
Avatar n tn My knees hurt really bad also. I have been reading about side effects of the Three medications I take, they all mention side effects of pain like the ones I have experienced. I have seen neurologists, & neurosurgons, have had MRI's of all my spine. They can find nothing that would cause my painful symptoms. Do you think the Meds might be the cause? This discussion is related to <a href='http://www.medhelp.org/posts/show/295079'>What would cause this?</a>.
Avatar f tn Now previously, in the past I had once been put on Furosemide. I had a bad reaction to it. I had some of the side effects listed under dangerous side effects and had to stop taking it. So I reminded my doctor of that and he put me on Hydrochlorothiazide. I took this for one day and was extremely sick the whole day. I started with some dizziness, and headache, then went to cramps which turned into very bad cramps.
Avatar n tn My question is what side effects of tenormin, zestril, and hydrochlorothiazide can cause swelling, sweating, low pulse rate, cough, dry mouth, shortness of breath, and lightheadness? I take 100mg tenormin, 40mg zestril and 25mg hydrochlorothiazide daily and notice more symptoms each day. Also my urine is a dark yellow now and I feel tired and with no energy to do things now. I have been on these meds for a long time and still my blood pressure is high.
Avatar n tn Celexa and Effexor had been helping me, but my husband was concerned about side effects, and withdrawal and asked me to make a change. Now, I am experiencing tremendous difficulty sleeping, severe migraines, which had been under control prior to taking Wellbutrin SR, and dizziness.
Avatar f tn If you look at ANY medication and all the potential side effects you would probably not take any medications. Like if you went to an orthopedic hospital that treated victims of severe auto accidents you might be affraid to drive or get an idea about the relatively low risk of a fatal auto accident. HCTZ is one of the safest medications out there.
Avatar n tn I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly. Often I will be talking and a word will pop in a sentence where it doesnt belong, and I forget just what I want to say. Could you tell me how long these symptons last?
Avatar m tn I understand that this is not a good idea, but after week of feeling like a problem was escalating I went off my blood pressure medication for 4 days to see if it could have been a side affect of the drug. Within 36 hours the pain was completely gone.
Avatar m tn It appears that any significant amount of protein in any form creates several painful and uncomfortable side effects in my body when consumed. This includes meat, eggs, dairy, soy, beans, and nuts.
1553775 tn?1325186002 I looked at a couple of websites for paxil side effects and didn't see hypertension listed on any of them. Before discontinuing any medication you should check with your doctor but it's my understanding that diuretics are not meds that need to be tapered or have a rebound effect if stopped at any time.
Avatar n tn Hi there! The medications seem to be fine, except that a few side effects may be enhanced by interactions and side effects would need to be monitored closely. Hope this helps. Take care!
Avatar n tn Hi, Are there other signs or symptoms present? Feeling numbness in your toes can be caused by problems with blood circulation, injury, nerve damage or even disease. However, this could also be due to some medications such as the combination of lisinopril and hydrochlorothiazide that is used to treat high blood pressure. Lisinopril is in a group of drugs called angiotensin converting enzyme (ACE) while Hydrochlorothiazide is in a class of diuretics.
Avatar m tn No ONE is for the diabetes that you mention. Some of those medicines may produce side effects that need either time to accommodate to them or changes in doses/medication.
732401 tn?1231617048 maybe it's time to speak with a psych doctor or therapist, it would not hurt and maybe this would relieve some of your anxiety! Our Medical doctors are good on the medical side, but consider talking to a mental health prof. hope you feel better and keep us updated.
Avatar m tn This may cause blood pressure to fall excessively and heart rate to increase, especially when you rise from a sitting or lying position. The risk of other side effects such as dizziness, lightheadedness, fainting, headache, flushing, nasal congestion, heart palpitations, and priapism (prolonged and painful erection unrelated to sexual activity) may also increase.
Avatar f tn The ARB's work for me and have the fewest side effects, but everyone is different. I guess I would ask him why he has chosen your current meds. Also, is there any chance that the sinus problems may have been a coincidence?
Avatar n tn Is there alternate medicine for this? Is there any long term side effects for these drugs? She got no heart problems. Why BP goes very high?
Avatar m tn Your blood pressure appears to be properly managed and controlled so as you suggest it doesn't make much sense unless you are having side effects. A risk of a larger dose vs. smaller dose may be the reason...less toxicity in the system.
Avatar m tn Also the blood pressure issue may be related to the diclofenac, as this has as its side effects raising her blood pressure, so I would suggest using it sparingly or changing to another medication class.
Avatar m tn dizziness. This is not a complete list of side effects and others may occur.
Avatar m tn This is a very common high blood pressure med and both have the same potential side effects so I would think your symptoms are not related to your change in meds. You should discuss this with your doctor to be safe. There are many benefits to a diuretic, most BP meds have this as well. The idea is to decrease your fluid volume load which makes it easier for the heart to function and to help prevent the asorbtion of salt. Check with your doctor and see what he thinks.
Avatar n tn Treating high blood pressure requires a partnership with your doctor, and potentially a willingness to tolerate some side effects. The effort put in now pays dividends later by not having strokes and other complications. Best of luck.
Avatar m tn I do not have diabetes though it does run in my mother's side of the family (her father and sister died of diabetes).My A1C level is around 5.6 though my sugar level is around 113. I find the neuropathy very annoying.When I read about statins, I stopped taking them..a few years ago.I recently saw another doctor to check my blood pressure which has been elevated.She prescribed hydrochlorothiazide..and guess what...a Lipitor statin generic.
732401 tn?1231617048 You received some very good advice from Jaquta....I would only add that you might consider a trial of the anti anxiety medication to see what happens to your symptoms before you go on to exam the brain tumor issue, and if your symptoms go away, then you and your doctor may decide not to go any further.
Avatar n tn My doctor put me on a medicine called Micardis HCT which is a combination medication with the common diuretic hydrochlorothiazide and the drug telmisartan. This is the first time I have been on blood pressure medicine, and the drug has worked very well in terms of my blood pressure itself. I take my pressure at home with an electric blood pressure monitor and I now average about 130 over 72 to 75.
Avatar f tn First doses of lisinopril can cause dizziness due to a drop in blood pressure. Lisinopril can cause nausea, headaches, anxiety, insomnia, drowsiness, nasal congestion and sexual dysfunction. Lisinopril should be stopped if there are symptoms or signs of an allergic reaction including feelings of swelling of the face, lips, tongue or throat. Severe allergic reactions (anaphylaxis) and hives occasionally occur.
Avatar f tn It did what it was supposed to do, however I also developed post partum anxiety/depression and was put on Escitalopram, Alprazolam (as needed) and klonopin (1mg) at night only. The side effects of the labetalol for me were awful, so once my readings got better, I weaned off of it and am now not taking anything for Bp which usually stays in a good range (120-135 over 78-85). Some days it's a bit high and some days it's normal.
Avatar n tn Go to Google and type in the name of the meds she is taking and next to it "side effects" i.e. "metroprolol side effects" and it takes you instantly to the side effects of that medication.